# SDR QXEA200400013

- Difficulty date: January 8, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 4,867 hours, 3,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Deflector
- Condition: Deteriorated
- Location: Zone 800
- Part time: 4,867 hours, 3,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAINTENANCE FOUND THAT THE FORWARD CARGO DOOR DEFLECTOR SEAL IS DETERIORATED.  THE SEAL WAS REPLACED IAW THE CRJ-700 SRM 51-42-06 AND 51-41-02.
